# SDR TWRA9966

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Reg Valve
- Part number: 8988061
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT 142 KNOTS AND PRIOR TO V1 NR 4 ENGNE FIRE WARNING LIGHT AND BELL CAME ON CAPTAIN ABORTED TAKEOFF AND BOTH BELL AND LIGHT WENT OUT AS CAPTAIN INDICATED THE ABORT.  REMOVED AND REPLACED NR 4 OVER PRESSURE VALVE AND NR 4 ENGINE BLEED REGULATOR VALVE.  PERFORMED R/U PER MM 71-00-00, TEST 4 ALL,  LEAKS CHECKED OK.  (M)
